# SDR ZZDA2011640

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, STA 160 TO 200, RBL 53, CORROSION.  ACCOMPLISHED CABIN FLOOR SUPPORT REPLACEMENT PER B717 SRM 51-41-02 AND 51-41-05.
